# SDR DALA14023440960

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER TRANSMIT ANTENNA 1 MOUNT EXHIBITS CORROSION.  REMOVED CORROSION FROM RADIO ALTIMETER TRANSMIT ANTENNA 1 MOUND IAW SRM 51-10-3, PARA 26.  EVALUATED DAMAGE, REMOVED ORIG T .090 MAT REMOVED .035 MAT REMAINING .055 FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1, SHT 3.  REMOVED ANTENNA MOUNT IAW SRM 51-30-2 & 51-30-5. LOCATED & DRILLED NEW MOUNT.  ALODINED & PRIMED & TOP COATED ANTENNA MOUNT IAW SRM 51-10-3, PARA 14 & 21, ALSO 51-30-3B.  INSTALLED NEW ANTENNA MOUNT IAW SRM 51-30-2 & 51-30-5. ALSO DWG 5936004, REV C FOR PART IDENTIFICATION.
